# SDR IPXA11B70320

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC18X25
- Condition: Failed
- Location: Flt Deck
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DC 2 DISTRUBUTION CIRCUIT BREAKER TRIPPED.  REPLACED DC 2 DISTRUBUTION CIRCUIT BREAKER C680 IAW SWPM 20-30-00.
